Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note of dilations in Lp

Sav Roman Harasymiv

Vol. 21 (1967), No. 3, 493–501
Abstract

The objects of study in this note are the Lebesgue spaces Lp(1 < p < ) on the n-dimensional Euclidean space Rn. We consider a function f one of the above-mentioned spaces, and derive results about the closure (in the relevant function space) of the set of linear combinations of functions of the form

f(a1x1 + b1,⋅⋅⋅ ,anxn + bn)

where a1,,an,b1,,bn R, and a10,,an0.

Mathematical Subject Classification
Primary: 42.18
Milestones
Received: 20 July 1965
Published: 1 June 1967
Authors
Sav Roman Harasymiv